# SDR FDEA201010274180

- Difficulty date: October 27, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757223
- Aircraft serial: 25490
- Aircraft time: 39,368 hours, 10,921 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 141N61063
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 LOWER GATE PANEL HAS SEVERE CORROSION ALONG LOWER EDGE AND ON GATE SKIN PANEL AT LOWER EDGE.  REMOVED AND REPLACED L1 DOOR LOWER GATE ASSY, PER AMM 52-11-38. ADJUSTMENT AND TEST GOOD PER AMM 51-11-00-5. (CORROSION WAS OUT OF LIMITS PER SRM 51-10-01, FIG.101,   DETAIL 9; EEDGES HAS OVER .040" LOSS).  MAJOR REPAIR
